Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Sorry to hear this ?
What makes the pain worse ?
Any known medical problem or medicines you are using?
How old are you ?
Thanks for the information
This seems like a pain originating from the stomach.You are suffering from gastritis .You should take some antacid like Gaviscon and PPI like Omeprazole to help relieve your symptoms. Try to avoid eating spicy or junk food,coffee,smoking and alcohol.You will be better after taking the treatment and following the dietary instructions.
Feel free to ask if any more question
If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
Yes it will do.